Translator Disclaimer
2016 A Lifting Argument for the Generalized Grigorieff Forcing
Radek Honzík, Jonathan Verner
Notre Dame J. Formal Logic 57(2): 221-231 (2016). DOI: 10.1215/00294527-3459833

Abstract

In this short paper, we describe another class of forcing notions which preserve measurability of a large cardinal κ from the optimal hypothesis, while adding new unbounded subsets to κ. In some ways these forcings are closer to the Cohen-type forcings—we show that they are not minimal—but, they share some properties with treelike forcings. We show that they admit fusion-type arguments which allow for a uniform lifting argument.

Citation

Download Citation

Radek Honzík. Jonathan Verner. "A Lifting Argument for the Generalized Grigorieff Forcing." Notre Dame J. Formal Logic 57 (2) 221 - 231, 2016. https://doi.org/10.1215/00294527-3459833

Information

Received: 11 April 2013; Accepted: 26 November 2013; Published: 2016
First available in Project Euclid: 7 January 2016

zbMATH: 1350.03036
MathSciNet: MR3482744
Digital Object Identifier: 10.1215/00294527-3459833

Subjects:
Primary: 03E35, 03E55

Rights: Copyright © 2016 University of Notre Dame

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.57 • No. 2 • 2016
Back to Top